Pacific Journal of Mathematics

Diophantine systems.

A. A. Aucoin

Article information

Source
Pacific J. Math., Volume 23, Number 3 (1967), 419-425.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102991718

Mathematical Reviews number (MathSciNet)
MR0219469

Zentralblatt MATH identifier
0155.08603

Subjects
Primary: 10.10

Citation

Aucoin, A. A. Diophantine systems. Pacific J. Math. 23 (1967), no. 3, 419--425. https://projecteuclid.org/euclid.pjm/1102991718


Export citation

References

  • [1] U. Bini, VIntermediatedes Mathematiciens16 (1909), 42-43.
  • [2] M. Buquet, Sphinx 8 (1938), 207.
  • [3] L. E. Dickson, History of the Theory of Numbers, vol. 2, Reprinted, Steckert, New York, 1934.
  • [4] L. E. Dickson, On certain Diophantine equations, The Messenger of Mathematics 39 (1910), 86-87.
  • [5] L. E. Dickson,Rational Edged Cuboids with Equal Volumes and Equal Surfaces,Amer. Math. Monthly 16 (1909), 107-114.
  • [6] A. Gloden, Sur le Systeme Diophantien x + y + z = u + + w, xyz --uvw, Boletin Matematico 12 (1939), 205-209.
  • [7] A. Moessner, Numerische Identitaeten, Boletin Matematico 7 (1934), 68.
  • [8] A. Moessner, Zahleneigentuemlichkeiten,Boletin Matematico 10 (1937), 34.